# SDR 99ZZZX1926

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N122SL
- Make and model: Bolkms BK117B1
- Aircraft serial: 7207
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Part number: 1053025151001
- Condition: Cracked
- Location: Tail Boom
- Part time: 8,421 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN FRAME 10L DURING ROUTINE INSPECTIONS.  CONTACTED AMERICAN EUROCOPTER.  TECH REP CAME TO ST LOUS, AND REMOVED AND REPLACED FRAME 10L.
